- 39 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
* Drug interaction
A 66-year-old woman developed creatinine clearance decreased during treatment with ciclosporin as immunosuppressant therapy. She also experienced elevated level of sofosbuvir metabolite and daclatasvir following concurrent administration of ciclosporin as immunosuppressant and daclatasvir and sofosbuvir for hepatitis C virus infection. A 60-year-old man developed left ischaemic cerebral stroke following concurrent administration of daclatasvir and sofosbuvir for hepatitis C virus infection [not all routes, dosage, durations of treatment to reactions onset and outcome stated].
First case: The 66-year-old woman developed thrombosis following concurrent administration of ciclosporin for immunosuppression and daclatasvir and sofosbuvir for hepatitis C virus...
- Vionnet J, et al. Therapeutic drug monitoring for sofosbuvir and daclatasvir in transplant recipients with chronic hepatitis C and advanced renal disease. Journal of Hepatology 65: 1063-1065, No. 5, Nov 2016. Available from: URL: http://doi.org/10.1016/j.jhep.2016.06.032 - SwitzerlandCrossRefPubMedGoogle Scholar